# SDR V0XD20230426002

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500484001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AT FRM 25-31 AND FRM 35-36 SHOWS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED SILL AND EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW EMB 145 SRM 53-22-10 REPLACED SILL AT RH FLOOR FROM FRM 25-35 IAW EMB145 SRM 51-40-02, 51-40-09. SEE AVMAX WO: 81054 WC: 1188
